# SDR 08FDEA03984

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 50,532 hours, 30,987 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA60229
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK HAS CORROSION BETWEEN STA 1765 AND STA 1785, LBL 106.  REMOVED CORROSION.  FOUND TO BE WITHIN LIMITS IAW SRM 53-70-00.  FABRICATED CHANNEL  IAW SRM 53-70-00.  ALODINED & PRIMED IAW SRM 51-21-  01.  INSTALLED CHANNEL REPAIR IAW SRM 53-70-00.  REMOVED  REPLACED FLOOR PANEL AT LBL 106;  STA 1760 TO 1820 IAW AMM 53-21-01-8.
